Jump to content

smithci

Advanced Member
  • Posts

    251
  • Joined

  • Last visited

Everything posted by smithci

  1. 4 months ?? That sounds terrifying for me. I need my emotions to make decisions in my life. Did you still manage live a normal life? How will I know if I need to go up in dose? That will still result in me having no sex drive ?
  2. I have this problem only being on it one week at 50mg .. Ive messed on with citalopram then mirtazapine for 2 months and couldnt tolerate either. Since then I have been numb I week on 50mg of sertraline my depression seems less but the numb zombie and loss of sex drive is still there .. My doc is not a psych and knows about as much as i do I'm scared of what is going to happen next , i need my emotions to enjoy my life
  3. To be honest there's nothing. I don't know how I'm going to carry on living like this, my therapist just doesnt get it I sometimes play pool but i never feel like I'm playing 'to win' its just like its to pass the time. I don't feel pleased when i make a good shot etc I'm just like 'meh' .. Exercise and video games are the same. Food is just wolfed down when its time to eat. Porn is good but not what it used to be. I can't imagine ever having real great mind blowing sex again but I hope I am wrong The little sleep I get at night is enjoyable I suppose
  4. Itstrevor, How is your sleep? I suffer terrible early morning waking if I am not medicated
  5. Has anyone tried this to see if it triggers anything? Laughing Gas Funniest Video ever:
  6. I have just been watching Fargo and Billy Bob Thornton has just made me laugh. It didn't feel like it was from the gut but it is a good sign
  7. Pjs when I wasn't medicated I could feel sadness/cry and was interested in sex Good luck..Let us know how your doc treats you
  8. Yes I have felt like this today!! I also just wolf food down so it's out of the way
  9. What if you're severely depressed and have anhedonia? I'm on an SSRI paxil. Ive already tried celexa and remeron and they made me numb. How can you benefit from therapy if you cant feel the benefit of activities ? Therapists and doctors just don't understand it. I learned yesterday that a work colleague committed suicide and it has really set me off and I'm worried about permantly being in this state.
  10. Thanks I did experience happiness and lots of it at times but was never really motivated in life , career wise etc But I just took the pills and thought Hey! I'm better!!! Some CBT I got but I didn't really get it because I wasn't feeling depressed or anxious!! I feel like I'm paying for it now and it makes me feel inadequate to deal with life and I think about suicide.a lot (I won't act on it) but it is not nice at all.. I've tried 2 other meds and gave up maybe too soon citalopram and mirtazapine, I've felt numb ever since taking the first citalopram, mirtazapine only helped me sleep. So I'm back on the Paxil now and enduring the awful start up effects because I am so desperate to get back to work. I don't have a good outlook on the future at the moment
  11. I've been through this dilemma when I was with a new partner.and started to feel sad a reminisce. The new relationship did not last. I put this down to my feelings I have relapsed into depression and waiting for the paxil to kick in. I think it was kind of related to the above I was on paxil from my early 20s and now early 30s .. I now have some big issues .. I'm depressed I can't deny that, waking up every night after one hour of sleep feeling exhausted and unable to sleep again which led to less activities .. less socialising and the cycle got worse. I had to admit depression was back. Now I'm back on meds I can't seem to rationalise my thoughts and I feel depressed and numb right now while I wait for them kick in. I worry that so far in my adult life I haven't to make any 'real' emotional decisions. This is why I was so reluctant to go back on meds but I had to give in. Now I know paxil (or seroxat) as its known in the UK is a controversial drug but for me it saved my life. I had no side effects (apart from occasional delayed orgasm). Well at least I thought I never. I never cried when whilst on it and only managed a few tears whilst alcohol was in my system (I know you shouldn't drink on it). I've only realised this when thinking back. Now I worry in all my adult life I have never made a decision based on my emotions! I wanted to see a therapist before starting back on meds but the waiting list was too long. Now I'm all confused. Does this mean my emotions are just being bottled up because of the meds. I been reading about pent up emotions and how the might cause cancer etc . :( Does that mean the next time I try coming off meds all the emotions will overflow. I don't like not being able to cry or feel much on meds but the doctors and therapists just shrug and say it'll come if needed!!
  12. Its nice that medication cured them ... unfortunately it can also cause it .... :(
  13. I'm finding the whole faking thing very difficult. Its making me more depressed being jealous when with people who take their feelings for granted I go away with friends for a week in 3 weeks time. This is a holiday i was looking forward to. But I just want to stay in bed all day. The little Sleep I get is the only joy , I think I have emotions in my dreams still
  14. So happy for you but so jealous too! (Don't feel though) (I only feel frustration) I'm currently receiving treatment for depression and I'm daily anhedonic. Been on mirtazapine for 4 weeks. I want to just stop it but I worry my depression will get worse. I've been on paxil on and off for the last 10 years and whilst I had many moments of happiness, had interests, libido etc .. I never recall feelings of romantic love or feelings of sadness when appropriate. The only time the tears flew was after good drink. I hope the numbness I am going through right now goes away. The more days that go by the more days I'm reminded I have nothing to live for. Even though I have lots of people who 'love' me I cannot feel it. I can't see how not having feelings can be good for depression. Sleep seems to be the only time I 'enjoy' I think. Whenever I eat food it all tastes the same. I don't have any sex drive, although I have had sexual dreams. I spent time with family yesterday and went to see a movie. All this just seems like distractions until I sleep. This is like being buried alive
  15. These side effects are making me more depressed they seem to be getting worse and not lessening .. oh **** my life
  16. I was high on life and maybe the paroxetine. There was never any lows. A few month after I stopped the paroxetine I hit an all time low. I think I just suffer from depression
  17. 2 weeks . Felt like a lightswitch turned on the good feelings again. The initial start up side effects were horrific though It made me incredibly selfish though and I've only realised after being on them so long I withdrew very slow 20mg one day 10 mg one day for 2 weeks , 10 mg for 2 weeks, 10 and 5 and so on ,I did not get any withdrawal symptoms whatsoever I'm now trying remeron and enduring the start up effects
  18. Hi I read about my medication all the time online and to be honest I should really learn to stop. Its become obsessive. More bad is said than good. Sexual side effects are not mentioned in the leaflet and not many have reported it online, maybe this will clear when my depression lifts ? As with the emotional blunting thats not mentioned in the leaflet either nor is it mentioned by many people online. Most posts are complaining about the sedation and the eating Thanks
  19. I don't know. What makes you say that?
  20. Thanks. I just thought I'd always get a good night sleep whether it works on my depression or not My doctor is about as much use as a chocolate fire guard. If I ask something about side effects he'll say read the leaflet. Our health service in the UK may be free but it certainly isnt the best
×
×
  • Create New...